Loading [MathJax]/jax/output/SVG/config.js
Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sbornik, 2007, Volume 8, Issue 4, Pages 105–128 (Mi cheb476)  

This article is cited in 4 scientific papers (total in 4 papers)

Критерии оптимальности и алгоритмы поиска оптимальных коэффициентов

N. M. Korobov, N. M. Dobrovol'skii

Tula State Pedagogical University
Full-text PDF (239 kB) Citations (4)
References:
Funding agency Grant number
Russian Foundation for Basic Research 02-01-00584_а
05-01-00672_а
Received: 25.10.2007
Document Type: Article
UDC: 511.9
Language: Russian
Citation: N. M. Korobov, N. M. Dobrovol'skii, “Критерии оптимальности и алгоритмы поиска оптимальных коэффициентов”, Chebyshevskii Sb., 8:4 (2007), 105–128
Citation in format AMSBIB
\Bibitem{KorDob07}
\by N.~M.~Korobov, N.~M.~Dobrovol'skii
\paper Критерии оптимальности и алгоритмы поиска оптимальных коэффициентов
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 4
\pages 105--128
\mathnet{http://mi.mathnet.ru/cheb476}
Linking options:
  • https://www.mathnet.ru/eng/cheb476
  • https://www.mathnet.ru/eng/cheb/v8/i4/p105
  • This publication is cited in the following 4 articles:
    1. N. K. Ter-Gukasova, M. N. Dobrovolskii, N. N. Dobrovolskii, N. M. Dobrovolskii, “O chisle tochek reshetki reshenii lineinogo sravneniya v pryamougolnykh oblastyakh II”, Chebyshevskii sb., 24:4 (2023), 311–324  mathnet  crossref
    2. N. K. Ter-Gukasova, M. N. Dobrovolskii, N. N. Dobrovolskii, N. M. Dobrovolskii, “O chisle tochek reshetki reshenii lineinogo sravneniya v pryamougolnykh oblastyakh”, Chebyshevskii sb., 23:5 (2022), 130–144  mathnet  crossref
    3. I. Yu. Rebrova, V. N. Chubarikov, “N. M. Korobov, V. I. Nechaev, S. B. Stechkin, N. M. Dobrovolskii i vozrozhdenie Tulskoi shkoly teorii chisel”, Chebyshevskii sb., 21:4 (2020), 196–217  mathnet  crossref
    4. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:289
    Full-text PDF :105
    References:70
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025